# SDR ZB0R20070005

- Difficulty date: October 1, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N95300
- Make and model: Cessna 152
- Aircraft serial: 15285871
- Aircraft time: 8,440 hours
- Engine: Lyc O235*
- Engine time: 8,403 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSP, FOUND NR 2 CYLINDER UPPER TOP THROUGH BOLT LEAKING SEVERELY.  REMOVED ENGINE FOR REPAIR.  REINSTALLED AFTER REPAIR BY SERVICE CENTER. (CASE WAS FOUND FRETTING AND BEARING WEAR WAS EVIDENT AT BOLT LOCATION).
